| Catalog Number |
381523 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that bd insyte autoguard winged holes in hub.The following information was provided by the initial reporter: i am writing to inform you about an issue we encountered with the instye autoguard winged 22ga iv catheter (item# 381523).We discovered small holes in the hub (blue portion) of three separate iv catheters.Notably, each defective catheter belonged to the same lot number, 4276445.2 jan 2025: 1.Can you please provide an exact date of event in format mm-dd-yyyy? 12/18/2024.2.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.No lasting harm, multiple pokes and possible infection risk.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation results: a device history record review was completed by our quality engineer team for provided material number 381523 and lot number 4276445.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.